Can telmisartan (micardis) cause side effects?

Yes. Any drug can cause side effects. However, you'll only know if you'll suffer from them if you take the drug. Therefore, only take medications when the potential for benefit exceeds the risk for side effects. Check out the following for more information re telmisartan's potential side effects: http://www.Drugs.Com/sfx/telmisartan-side-effects.Html.

Related Questions

Can Micardis (telmisartan) cause side effects such as a bad cough & back pain?

Yes. Back pain -- up to 3 percent , unexplained swelling of the head or neck (including the face, lips, tongue, or throat) could cause coughing. Read more...

Telmisartan (micardis) side effects - coughing & back pain, what to do?

Discuss with your. Discuss with your doctor. Call the office and tell them what is going on. Let your care giver intervene on your behalf, and keep them on the same page-controlling your blood pressure while minimizing medication side-effects. Read more...

I'm hypertensive on atenolol, plagerine and co-micardis. I'm weak, depressed and totally tired. Pls what can help with these side effects?

Side effects. Those medications definitely have side effects that include depression and fatigue. I would recommend looking for the cause of the hypertension and addressing that. Causes may include: stress (psychological or physical from an infection or illness), heavy metal toxicity, renal artery stenosis, or magnesium or other vitamin/mineral deficiency. Read more...